A note on pseudoconvexity and proper holomorphic mappings

E. B. Lin, B. Wong

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper we discuss some connections between proper holomorphic mappings between domains in Cn and the boundary behaviors of certain canonical invariant metrics. A compactness theorem has been proved. This generalizes slightly an earlier result proved by the second author.

Original languageEnglish
Pages (from-to)646-650
Number of pages5
JournalProceedings of the American Mathematical Society
Volume102
Issue number3
DOIs
StatePublished - Mar 1988

Keywords

  • Intrinsic measures
  • Proper holomorphic mappings
  • Strong pseudoconvexity

Fingerprint

Dive into the research topics of 'A note on pseudoconvexity and proper holomorphic mappings'. Together they form a unique fingerprint.

Cite this